Journal article icon

Journal article

Global solutions of a two-dimensional Riemann problem for the pressure gradient system

Abstract:

We are concerned with a two-dimensional Riemann problem for the pressure gradient system that is a hyperbolic system of conservation laws. The Riemann initial data consist of four constant states in four sectorial regions such that two shocks and two vortex sheets are generated between the adjacent states. The solutions keep the four constant states and four planar waves outside the outer sonic circle in the self-similar coordinates, while the two shocks keep planar until meeting the outer so...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.3934/cpaa.2021014

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0001-5146-3839
More from this funder
Name:
Royal Society
Grant:
WM090014
Publisher:
American Institute of Mathematical Sciences (AIMS)
Journal:
Communications on Pure and Applied Analysis More from this journal
Volume:
20
Issue:
7-8
Pages:
2475-2503
Publication date:
2021-02-04
Acceptance date:
2020-11-01
DOI:
EISSN:
1553-5258
ISSN:
1534-0392
Language:
English
Keywords:
Pubs id:
1177998
Local pid:
pubs:1177998
Deposit date:
2021-05-22

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP